TITLE

Sodium citrate

PUB. DATE
January 2013
SOURCE
Reactions Weekly;1/26/2013, Issue 1436, p31
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article describes the case of a 57-year-old woman who developed altered calcium levels while receiving continuous venovenous hemodialysis (CVVHD) with sodium citrate for the treatment of gastrointestinal bleeding.
ACCESSION #
85132357

 

Related Articles

  • Metformin.  // Reactions Weekly;8/25/2007, Issue 1166, p15 

    This article presents a case study on the adverse effect of metformin. During treatment with metformin, a 61-year-old man with a history of type 2 diabetes mellitus developed lactic acidosis. Despite aggressive hydration and bicarbonate infusions, the metabolic acidosis of the patient persisted....

  • Gadopentetic acid.  // Reactions Weekly;8/25/2007, Issue 1166, p12 

    The article describes the case of a 36-year-old man who developed nephrogenic fibrosing dermopathy following repeated exposure to gadopentetic acid as a contrast agent during MRI scans. The man, who had Von Hippel Lindau syndrome, underwent multiple MRI scans using gadopentetic acid while...

  • Valproic acid overdose.  // Reactions Weekly;5/25/2013, Issue 1454, p41 

    An abstract of the article "Successful treatment of valproic acid intoxication with hemodialysis and L-carnitine," by T. A. Temrel and colleagues is presented.

  • Sildenafil.  // Reactions Weekly;2/17/2007, Issue 1139, p19 

    The article presents a case study of nonarteritic anterior ischaemic optic neuropathy (NA-AION) and retinal vascular occlusion in a 36-year-old male haemodialysis patient after taking sildenafil. An Ishihara test showed a severely decreased sense of color and fundoscopy revealed hyperaemia and...

  • Gabapentin.  // Reactions Weekly;8/29/2009, Issue 1267, p18 

    The article describes the case of a 63-year-old female patient who acquired rhabdomyolysis while taking gabapentin for peripheral diabetic neuropathy. The woman experienced fatigue, gait instability, muscle pain, and diffuse muscle weakness in her lower extremities. She underwent haemodialysis...

  • Heparin.  // Reactions Weekly;5/19/2007, Issue 1152, p12 

    The article describes the case of a 60-year-old woman with end-stage renal failure who developed heparin-induced thrombocytopenia during hemodialysis under anti-coagulation with heparin. The medication was continuously infused at 1,000 units per hour. She manifested digestive discomfort after...

  • Icodextrin/insulin.  // Reactions Weekly;7/9/2011, Issue 1359, p20 

    The article describes the case of a 57-year-old woman with end-stage renal disease who developed factitious hyperglycaemia during dialysis with icodextrin, followed by hypoglycaemia leading to metabolic encephalopathy after administration of insulin.

  • Cabergoline.  // Reactions Weekly;5/7/2011, Issue 1350, p16 

    The article describes the case of an older woman who developed empty sella syndrome after receiving cabergoline.

  • Ibutilide.  // Reactions Weekly;2/6/2010, Issue 1287, p24 

    The article describes the case of an older man who developed a 2:1 left to right interatrial block after receiving ibutilide.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics